Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Albuquerque, NM

May 28, 2015Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2015, 6:02 PM MDT for Union County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 6:02 PM MDT (00:02 UTC)
Expired
May 28, 2015, 6:30 PM MDT
In force
28 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Union County, NM

The radar

The Amarillo radar (KAMA), 163 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-400 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS55 KABQ 290002
SVRABQ
NMC059-290030-
/O.NEW.KABQ.SV.W.0071.150529T0002Z-150529T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 630 PM MDT

* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEDAN...OR
  16 MILES SOUTH OF CLAYTON...MOVING NORTHWEST AT 10 MPH.

  HAZARD...PING PONG SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  SEDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3609 10306 3611 10319 3615 10320 3630 10317
      3630 10304 3609 10304
TIME...MOT...LOC 0002Z 156DEG 9KT 3622 10311 

HAIL...1.50IN
WIND...<50MPH

$$

33
1 follow-up statement
956 
WWUS55 KABQ 290029
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT THU MAY 28 2015

NMC059-290037-
/O.EXP.KABQ.SV.W.0071.000000T0000Z-150529T0030Z/
UNION-
629 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY WILL
EXPIRE AT 630 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A FEW OTHER STORMS 
ARE DEVELOPING ACROSS THE PREVIOUSLY WARNED AREA OF EAST CENTRAL 
UNION COUNTY...SO LOCALLY HEAVY RAIN...GUSTY WINDS AND SMALL HAIL 
WILL STILL BE POSSIBLE WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.

LAT...LON 3609 10306 3611 10319 3615 10320 3630 10317
      3630 10304 3609 10304
TIME...MOT...LOC 0025Z 156DEG 9KT 3622 10311 

$$

43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:21 PM MDT, 41 minutes earlier.

Area forecast discussion, May 28, 5:21 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT THU MAY 28 2015

.AVIATION...
00Z TAF CYCLE
MAIN FOCUS FOR AVIATION IMPACTS EXISTS OVER FAR EASTERN NM THRU
ABOUT 03Z. CURRENT SVR TSTORM AND TOR WATCHES WILL LIKELY EXPIRE
ON TIME THIS EVENING. ANOTHER ROUND OF LOW CLOUDS AT 015 EXPECTED
TONIGHT FROM 10Z-17Z FOR KROW. CONFIDENCE AT KTCC NOT AS HIGH SO
WILL LEAVE AT SCT015 FOR NOW. FARTHER WEST...BREEZY WEST TO SW
WINDS UNDER SKC WILL TAPER OFF QUICKLY THIS EVENING. FRIDAY WILL
BE SLIGHTLY MORE UNSETTLED OVER CENTRAL/WESTERN NM WITH HIGH BASED
-SHRA BY LATE DAY. POTENTIAL EXISTS FOR ANOTHER ROUND OF DRYLINE
CONVECTION ALONG THE TX STATE LINE AFT 21Z.

GUYER

&&

.PREV DISCUSSION...312 PM MDT THU MAY 28 2015...
.SYNOPSIS...
A WARMING AND DRYING TREND WILL CONTINUE INTO FRIDAY WITH
TEMPERATURES GENERALLY NEAR NORMAL FOR LATE MAY...EXCEPT FOR
ACROSS THE NORTHEAST FRIDAY WHEN A BACKDOOR COLD FRONT WILL MOVE
IN. A DRYLINE ACROSS THE EASTERN PLAINS WILL TRIGGER THUNDERSTORMS
LATE TODAY INTO THE EVENING HOURS...WITH A THE BACKDOOR COLD FRONT
TRIGGERING MORE STORMS LATE FRIDAY. A FEW STORMS MAY BECOME
SEVERE LATE TODAY AND THEN AGAIN LATE FRIDAY. THE BACKDOOR FRONT
WILL SURGE WEST FRIDAY NIGHT INTO SATURDAY RESULTING IN GUSTY EAST
CANYON WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. IN
ADDITION...MOISTURE MOVING IN BEHIND THE FRONT WILL SERVE AS FUEL
FOR A LATE DAY ROUND OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT
ACROSS MUCH OF THE AREA. THE WARMING TREND WILL RESUME SUNDAY WITH
CHANCES FOR THUNDERSTORMS CONTINUING...BUT TRENDING DOWN THROUGH
THE MIDDLE OF NEXT WEEK AS DRIER AIR OVERTAKES THE REGION.

&&

.DISCUSSION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE
NORTHEAST THROUGH 8PM...BUT THE 20Z LAPS ANALYSIS SHOWS THE
BETTER SURFACE BASED INSTABILITY SHIFTING EAST INTO THE TX/OK
PANHANDLES. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTHEAST
NEW MEXICO THROUGH 7 PM...AND THIS APPEARS TO BE A MORE
SIGNIFICANT THREAT AREA GIVEN STRONGER DRYLINE CONVERGENCE ACROSS
EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES...AND GREATER
SURFACE BASED INSTABILITY WITH THE 20Z LAPS SHOWING SBCAPE VALUES
RANGING FROM 2500-4500 J/KG...LIFTED INDICES OF -6 TO -10C AND
30-40KTS OF 0-6KM BULK SHEAR. THE DRYLINE IS NOT FORECAST TO MOVE
MUCH FURTHER EAST OVERNIGHT...BUT THE 12/18Z NAM12 AND LATEST HRRR
SHOW CONVECTION MOVING OFF INTO TEXAS AROUND 00Z. OUR THINKING IS
THAT CONVECTION MAY LAST TO NEAR 03Z ACROSS PORTIONS OF THE
EASTERN PLAINS BEFORE MOVING OFF OR DIMINISHING WITH A LOSS OF
DAYTIME HEATING.

MID AND UPPER LEVEL FLOW TURNS A BIT MORE NORTHWESTERLY FRIDAY AS
A SHORTWAVE TROUGH EJECTS OUT INTO THE CENTRAL U.S. PLAINS FROM
THE CENTRAL ROCKIES AND A SHORTWAVE RIDGE BUILDS TO THE WEST. THIS
TRANSITION WILL ALLOW A BACKDOOR COLD FRONT TO SLIDE SOUTH INTO
THE NORTHEAST FRIDAY AS A DRYLINE SHARPENS UP ONCE AGAIN ACROSS
THE EAST CENTRAL AND SOUTHEAST PLAINS. SIGNIFICANT LOW LAYER
CONVERGENCE AND DAYTIME HEATING WILL RESULT IN THUNDERSTORM
DEVELOPMENT ACROSS THE EASTERN PLAINS FRIDAY AFTERNOON...WITH THE
POTENTIAL FOR A FEW SEVERE STORMS ONCE AGAIN ACROSS THE EAST
CENTRAL PLAINS WHERE AN AIRMASS TRIPLE POINT MAY RESIDE FOR A FEW
HOURS. THE BACKDOOR FRONT WILL SURGE SOUTHWEST OVERNIGHT INTO
SATURDAY...RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO
GRANDE AND UPPER TULAROSA VALLEY APPROACHING WIND ADVISORY
CRITERIA. LOW LAYER MOISTURE WILL TRANSPORT WEST BEHIND THE FRONT
AS WELL AND WILL ACT AS FUEL FOR LATE DAY THUNDERSTORMS SATURDAY
INTO SATURDAY NIGHT WITH RELATIVELY WEAK NW STEERING FLOW. THUNDER
MAY BE HARDER TO COME-BY EAST OF THE CENTRAL MOUNTAIN CHAIN
SATURDAY DUE TO TO A MORE STABLE ATMOSPHERE WITH TEMPERATURES 10
OR MORE DEGREES BELOW NORMAL THERE.

BY SUNDAY...A DOMINANT RIDGE OF HIGH PRESSURE WILL MOVE EAST OVER
THE REGION WITH INCREASING PRESSURE HEIGHTS CAUSING THE WARMING
TREND TO RESUME WITH HIGHS GENERALLY AT OR ABOVE NORMAL WEST AND
SLIGHTLY BELOW NORMAL EAST. ANOTHER ROUND OF DAYTIME HEATING
TRIGGERED STORMS ARE LIKELY SUNDAY...BUT THE TREND WILL BE DOWN
EARLY NEXT WEEK AS A BROAD OPEN WEST COAST TROUGH MOVES IN AND
DRYIER AIR OVERTAKES THE REGION.

11

&&

.FIRE WEATHER...
NO WIDESPREAD OR LONG DURATION CRITICAL FIRE WEATHER ISSUES ARE
FORESEEN THROUGH THE NEXT FEW DAYS. A LONG WAVE TROUGH HAS ITS AXIS
SLOWLY APPROACHING NM WITH DEEP BOUNDARY LAYER MOISTURE STAYING
ENTRENCHED OVER EASTERN PARTS OF THE STATE AS THE DRYLINE SHARPENS.
EAST OF THE DRYLINE RH IS QUITE ELEVATED WITH STORM POTENTIAL
LASTING THROUGH THE EVENING...AND SOME LOW CLOUDS AND FOG LIKELY
REDEVELOPING INTO THE EARLY MORNING HOURS FRIDAY. THUS...EXCELLENT
RH RECOVERY IS ANTICIPATED IN THE EASTERN ZONES TONIGHT INTO EARLY
FRIDAY. WEST OF THE DRYLINE INTO CENTRAL TO WESTERN NM DEWPOINTS
WILL BE MUCH LOWER IN THE TEENS...20S...AND LOW 30S...INHIBITING RH
RECOVERY.

A BACK DOOR COLD FRONT WILL SPILL INTO NORTHEAST NM EARLY
FRIDAY...PROVIDING AN ADDITIONAL FOCUS FOR STORMS AS IT MERGES WITH
THE DRYLINE. BY LATE FRIDAY THIS FOCUS COULD SHIFT SOUTH OF I-40
WHILE HIGH TEMPERATURES RUN WITHIN A FEW DEGREES OF AVERAGE AREA
WIDE. THE CENTRAL TO WEST CENTRAL ZONES WILL OBSERVE SOME SUB-15
PERCENT RH VALUES BY LATE FRIDAY AFTERNOON. SOME BRIEFLY GUSTY WINDS
WILL ACCOMPANY THE FRONTAL INTRUSION DURING THE DAY IN THE
NORTHEAST...AND BY FRIDAY NIGHT THE FRONT WILL SPILL WEST OF THE
CENTRAL MOUNTAIN CHAIN...INDUCING GUSTY CANYON WINDS WITH SOME
SPEEDS PERIODICALLY REACHING 40-45 MPH IN FAVORED LOCALES.

WITH THE FRONT HAVING ADVANCED WEST OF THE CENTRAL MOUNTAIN
CHAIN...MOISTURE WILL ADVECT WESTWARD WITH RH GETTING A BOOST. THIS
WILL LEAD TO A BROADER AREAL COVERAGE OF SHOWERS AND STORMS BY
SATURDAY OVER THE CONTINENTAL DIVIDE...RIO GRANDE VALLEY...AND
CENTRAL MOUNTAIN CHAIN. MOISTURE WILL BE ABLE TO RECYCLED INTO
SUNDAY AND MONDAY AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED
OVER NM...AND CONSEQUENTLY ISOLATED TO SCATTERED SHOWERS AND STORMS
WILL PERSIST. THE BELOW AVERAGE TEMPERATURES IN THE EAST SUNDAY WILL
MODERATE CLOSE TO AVERAGE BY MONDAY. SOME SOUTHWESTERLY FLOW WILL
THEN SLOWLY EEK INTO NM...POTENTIALLY SHUNTING THE DRYLINE EASTWARD.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 28, 6:20 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 AM MDT THU MAY 28 2015

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
620 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FAR
EASTERN PLAINS THIS AFTERNOON AND EVENING. STRONG WINDS/LARGE HAIL
AND ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS LATE
FRIDAY INTO FRIDAY NIGHT. STRONG WINDS/LARGE HAIL AND ISOLATED
TORNADOES WOULD BE POSSIBLE DURING THIS PERIOD. A SLIGHT RISK OF
SEVERE STORMS EXISTS BETWEEN THE CONTINENTAL DIVIDE AND CENTRAL
MOUNTAINS LATER SATURDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
THE FAR EASTERN PLAINS DUE TO SEVERE WEATHER.

50

In the hours before

Special weather statement, May 28, 4:52 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT THU MAY 28 2015

NMZ530-282315-
UNION COUNTY-
452 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
515 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEDAN...OR 15 MILES NORTH OF AMISTAD...
MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SEDAN.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.

LAT...LON 3615 10323 3624 10305 3623 10304 3585 10304
TIME...MOT...LOC 2252Z 328DEG 9KT 3614 10310

33
Special weather statement, May 28, 5:19 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT THU MAY 28 2015

NMZ538-290000-
CHAVES COUNTY PLAINS-
519 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 600
PM MDT...

AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 15
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN ROSWELL...ROSWELL CORRECTIONAL FACILITY AND MIDWAY.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 87 AND 104.

OTHER LOCATIONS IN THE WARNING INCLUDE TWO RIVERS DAM AND ROSWELL
CORRECTIONAL FACILITY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
NEW MEXICO.

LAT...LON 3311 10478 3329 10478 3334 10439 3307 10438
TIME...MOT...LOC 2319Z 267DEG 13KT 3321 10470

33
Special weather statement, May 28, 5:21 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT THU MAY 28 2015

NMZ535-536-290015-
CURRY COUNTY-ROOSEVELT COUNTY-
521 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 615 PM MDT...

AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OASIS STATE PARK...OR 8 MILES NORTHWEST OF
PORTALES...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PORTALES...ARCH...OASIS STATE PARK...CANNON AIR FORCE BASE...FLOYD
AND ROGERS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
NEW MEXICO.

LAT...LON 3389 10320 3429 10358 3440 10346 3431 10304
      3417 10304
TIME...MOT...LOC 2321Z 316DEG 18KT 3428 10342

33
Local storm report, May 28, 5:29 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             SEDAN                   36.15N 103.13W
05/28/2015  M1.00 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502230

CA
Local storm report, May 28, 5:30 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 N SEDAN               36.16N 103.13W
05/28/2015  M1.75 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502231

GUYER
Special weather statement, May 28, 5:50 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT THU MAY 28 2015

NMZ536-538-290045-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
550 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES AND
SOUTHWESTERN ROOSEVELT COUNTIES UNTIL 645 PM MDT...

AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF ELKINS...OR 28 MILES NORTH OF
ROSWELL...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ELIDA...KENNA AND ELKINS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
NEW MEXICO.

LAT...LON 3365 10442 3383 10445 3412 10366 3363 10359
TIME...MOT...LOC 2350Z 261DEG 16KT 3376 10435

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:14 PM MDTAreal Flood AdvisoryABQUnion91 min
May 28, 6:19 PM MDTAreal Flood AdvisoryABQRoosevelt116 min
May 28, 6:45 PM MDTSevere Thunderstorm WarningABQRoosevelt15 min
May 28, 6:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 28, 7:32 PM MDTSevere Thunderstorm WarningABQUnion43 min
May 28, 7:42 PM MDTSpecial Weather StatementABQRoosevelt33 min
May 29, 1:32 PM MDTSpecial Weather StatementABQMora43 min
May 29, 2:22 PM MDTSevere Thunderstorm WarningABQColfax, Union38 min
May 29, 2:34 PM MDTSevere Thunderstorm WarningABQSan Miguel56 min
May 29, 2:58 PM MDTSevere Thunderstorm WarningABQColfax, Union62 min
May 29, 3:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel46 min
May 29, 3:30 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
May 29, 3:58 PM MDTSevere Thunderstorm WarningABQHarding, Union46 min
May 29, 4:13 PM MDTSpecial Weather StatementABQ47 min
May 29, 4:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt57 min
May 29, 4:35 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel55 min
May 29, 4:47 PM MDTSevere Thunderstorm WarningABQDe Baca21 min
May 29, 5:26 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt49 min
May 29, 5:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
May 29, 5:47 PM MDTSevere Thunderstorm WarningABQCurry, Quay43 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.